restlesstrucker15 said:So, I wanted to ask if it’s actually possible to experience withdrawal symptoms after stopping Halcion? I’ve been taking it regularly for about a year and a half now, though it seems to have lost its effectiveness lately. Now, I find myself struggling even with Valium; it’s a far cry from how it used to be when it would reliably knock me out. My doctor suggested taking one pill, and then perhaps another if I can't sleep, provided it isn't past 4:00 AM. Honestly, my instinct is to just take 20 mg all at once, but that doesn't align with my ultimate goal of getting off hypnotics entirely. I had expressed my desire to stop the Halcion, and she mentioned that we should rotate through different hypnotics occasionally, or at least take breaks, to make it easier to step away. Anyway, here we are. I’ve been feeling a bit low lately, so I could easily attribute this to anxiety, but I’m dealing with chills, daytime sweating, and a slight tremor... Could this be due to the lack of Halcion? Or am I just overthinking things? I suppose I can endure whatever comes my way, provided I know how long this detox lasts. After all, Halcion is a benzodiazepine, so it stands to reason that one could develop a physical dependency rather than just a psychological one.
Why don't you just ask your doctor?
http://www.meppo.com/pdf/drugs/566-D...1322057169.pdfAbrupt discontinuation
of the drug, in particular, can provoke
Withdrawal Symptoms May Include
symptoms. In mild cases these are restricted
to tremor, restlessness, sleep disturbances, anxiety,
headache and poor concentration. In more serious
cases, symptoms such as sweating, muscle cramps,
abdominal cramps, impaired sensory perception
and, rarely, delirium and convulsions may result.
Depending on the drug’s duration of action, symptoms
may appear a few hours to one week or more
after cessation of therapy.
Halcion Withdrawal Symptoms May Include: http://www.pointofreturn.com/halcion_withdrawal.htmlabdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear